Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Iud bleeding every day for a month

Premium Questions

Dr.   Ivan R. Rommstein MD

Hi there i had iud removed on november 12th after 7 months of heavey ongoing bleeding. I am now 5 days late for my period and i wonder if removing the iud can change cycles? I have had... View answer

Answered by : Dr. Ivan R. Rommstein ( General Surgeon)
Dr. Sudha Rani Panagar MD

I have had mirena iud for almost 2 years and hardly bleed maybe spotting 3 days evrry month. Ive been heavy bleeding for a week now. Should i be concerned ? ... View answer

Answered by : Dr. Sudha Rani Panagar ( OBGYN)
Dr. Shanti Vennam MD

I recently gave birth to my daughter five months ago. After she was born, I discovered I had a rectecel. Around two months ago, I had a copper IUD inserted. I am breatfeeding, but only twice a... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)
Dr.  Cori Baill MD

Hi, i have removed mirena iud just 1 week back.Right after 3rd day onwards i am very much bleeding.i dont know whether it is bleeding after iud removal or period bleeding.. but... View answer

Answered by : Dr. Cori Baill ( OBGYN)
Dr.  Som Biswas MD

I have had an iud since March called skylarks. I've had no period or pain since. About 1 month ago..I started heavy bleeding and clotting for about 6 days then stopped. A few days later I... View answer

Answered by : Dr. Som Biswas ( OBGYN)

Public Forum Discussions

Dr. Rajendra Prasad Shaw MD

Hello! I m 37 years old. I had my IUD removed 16 months ago. No period for the first 7 months after removal, then very light bleeding 2-3 days every couple months, then somewhat... View answer

Answered by : Dr. Rajendra Prasad Shaw ( General & Family Physician)
Dr. Tripat Mehta MD

hi i removed my implanon on 30th last month of July because i have bled for a year ever since it was put in and after removal i had a light red bleeding for four days and it stoped and on 5th saturday ... View answer

Answered by : Dr. Tripat Mehta ( Ayurveda Specialist)
Dr. Nishikant Shrotri MD

HII IM ROSEMARY LUKOOWE, I HAD A MIRENA FOR 2YRS AND MY DOCTOR REMOVED IT AND GAVE ME ACOPPER IUD FOR 2MONTHS SHE REMOVED IT WHEN IM BLEEDING SO NOW SINCE NOVEMBER IM BLEEDING ON AND OFF .SO... View answer

Answered by : Dr. Nishikant Shrotri ( OBGYN)
Dr. Khushboo Priya MD

Hello, I will start off by saying I had a baby 6 months ago and had the Paragaurd Iud inserted 4 months ago. Ever since then I have experienced some discomfort. Around two days ago I noticed a... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr.  Nupur K MD

Ihad spotting for 3to4 days.At that time I had sex with my husband but ihad no bleeding on this month ...I have inserted iud six months ago ,on the monthof june ihad to go out for... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr. Ashok Kumar Dash MD

failure of iud is not uncommon. sopregnancy test should be done and repeated after 15days. if found positive the iud should be removed.

Dr. Bharatesh Devendra Basti MD

No chance of pregnancy once bleeding has occurred. It is part of side effects of IUD initially.

Dr. Raju A.T MD

Bleeding and abdominal cramps are common side effects expected in initial days of IUD.